Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the boundary values of harmonic functions


Authors: Richard A. Hunt and Richard L. Wheeden
Journal: Trans. Amer. Math. Soc. 132 (1968), 307-322
MSC: Primary 31.10; Secondary 30.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0226044-7
MathSciNet review: 0226044
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. Besicovitch, A general form of the covering principle and relative differentiation of additive functions. II, Proc. Cambridge Philos. Soc. 42 (1946), 1-10. MR 0014414 (7:281e)
  • [2] M. Brelot and J. L. Doob, Limites angulaires et limites fines, Ann. Inst. Fourier (Grenoble) 13 (1963), 395-415. MR 0196107 (33:4299)
  • [3] A. P. Calderón, On the behavior of harmonic functions at the boundary, Trans. Amer. Math. Soc. 68 (1950), 47-54.
  • [4] L. Carleson, On the existence of boundary values for harmonic functions of several variables, Ark. Mat. 4 (1962), 393-399. MR 0159013 (28:2232)
  • [5] I. G. Petrovsky, Lectures on partial differential equations, Interscience, New York, 1954. MR 0065760 (16:478f)
  • [6] S. Saks, Theory of the integral, Stechert, New York, 1937.
  • [7] K.-O. Widman, On the boundary values of harmonic functions in $ {R^3}$, Ark. Mat. 5 (1964), 221-230. MR 0201662 (34:1544)
  • [8] A. Zygmund, Trigonometric series, 2nd ed., Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.10, 30.00

Retrieve articles in all journals with MSC: 31.10, 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0226044-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society